My son is 19 and was recently diagnosed with the influenza b. He is a college freshman and was prescribed Tamiflu by the clinic there. He took the meds for 2 days and then he felt better so he decided he was fine. UGH!!!! He was diagnosed almost two weeks ago, although I realize that stopping the medication was not the smartest and best thing to do, he is still sufferring from a headache. He says he feels better if he takes two advil each day, but he doesn't want to continue doing that much longer. He still has a cough in the morning and at night, but that appears to be much better. Is it normal for him to still have a headache? Should he return to the clinc?
I WOULD TAKE HIM BACK TO THE CLINIC ITS ALWAYS BETTER TO BE SAFE THAN SORRY AND WITH THE HEADACHES AND FLU SYMPTOMS YOU MIGHT WANT TO HAVE HIM CHECKED FOR DIABETIES THESE ARE ALSO SIMILER TO HIGH BLOOD SUGAR WHICH CAN BE VERY SERIOUS.FOR TOPAZ1365
Hi i recently got flu and got prescribed Tamiflu.it was the viral.I completed the course for 5 days and now i feel better .i dont have fever .but i have cough and litle sore throat. and feel extremely tired all the time recovering from the flu.He should've completed the medicine course completely if he dint hve any side effects inorder to feel better sooner. How does he feel now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.